# SDR COMA0160532

- Difficulty date: July 27, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N920CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7022
- Aircraft time: 18,319 hours, 17,608 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 840534
- Condition: Out Of Adj
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN DOOR OUTER HANDLE CAUTION MESSAGE.ADJUSTED DOOR HANDLE PROXIMITY SWITCH.
